# SDR AALA20160624016

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 54,484 hours, 26,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO DOOR STOP, 2ND FROM TOP ON FORWARD END, IS CRACKED.  R & R DOOR STOP IAW AARD 51-00-05-1 AND DWG 5910141.
